# SDR GN0A06102011

- Difficulty date: June 10, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N650CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- Aircraft time: 34,936 hours, 36,188 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 12035505025
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTY AFTER TAKEOFF FROM ACY; WITH LANDING GEAR AND FLAPS UP, CREW RECEIVED A SINGLE CHIME AURAL WARNING WITH THE HYD LIGHT ILLUMINATED ON THE MAP.  THE HYDRAULIC LOW LEVEL WARNING LIGHT ON THE HYDRAULIC PANEL FOR THE GREEN SYSTEM WAS ALSO ILLUMINATED.  THE LANDING GEAR WAS IMMEDIATELY SELECTED DOWN WHICH EXTENDED AND LOCKED DOWN.  THE CREW FOLLOWED PROCEDURES AND RETURNED TO ACY WHERE A FLAPS UP LANDING WAS PERFORMED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT NACELLE FLAP ACTUATOR PRESSURE RETURN LINE HAS CRACKED DEPLETING THE GREEN HYDRAULIC SYSTEM OF FLUID. THE LINE WAS REPLACED AND SYSTEM SERVICED WITH FLUID.  AIRCRAFT WAS RETURNED TO SERVICE.
